# SDR DHL200070803C

- Difficulty date: September 8, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO CABIN CIRCUMFERENTIAL FRAME BS 480 CRACKED WHERE ATTACH TO FUS STR 16/17L CRACK ABOUT 6 INCHES LONG.  REMOVED FASTENERS AT CIRC FRAME STA 480 PER SRM 51-30-2.  CUT OUT DAMAGED AREA PER SRM 53-10-4.  INSTALLED REPAIR PER SRM 53-10-4.  TREATED AND PRIMED PER SRM 51-10-2.
